Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9218
Title: Quadrature formulas for semi infinite integrals
Authors: Kumar R.
Jain M.K.
Published in: Mathematics of Computation
Abstract: Polynomials orthogonal on with regard to the weight function w are obtained, recurrence relations are found and the differential equation, which is satisfied by them, is given. Formulas for weights and abscissas in the corresponding quadrature formula are given. © 1974, American Mathematical Society.
Citation: Mathematics of Computation (1974), 28(126): 499-503
URI: https://doi.org/10.1090/S0025-5718-1974-0343549-5
http://repository.iitr.ac.in/handle/123456789/9218
Issue Date: 1974
ISSN: 255718
Author Scopus IDs: 36056961700
56226587200
Author Affiliations: Kumar, R., Indian Institute of Technology, New Delhi, India
Jain, M.K., Indian Institute of Technology, New Delhi, India
Corresponding Author: Kumar, R.; Indian Institute of Technology, New Delhi, India
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.